# SDR F3LA2024021800023

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N368FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09549
- Aircraft time: 11,387 hours, 5,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5745009501100
- Condition: Missing
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED DUE TO THE FOLLOWING ISSUE - REFERENCE LP259071, ITEM 1. PANEL MISSING FROM TOP OF RIGHT WING DIRECTLY ABOVE ENGINE PYLON (621BT) ARRIVED IN SEA AT 0918, UPON TAXI INTO THE GATE, A PASSENGER POINTED OUT THAT PANEL 621BT LEADING EDGE ACCESS PANEL WAS MISSING. INVESTIGATION FOUND PANEL WAS PREVIOUSLY REMOVED AND INSTALLED TO FACILITATE OTHER MAINTENANCE IN LAS THE NIGHT PRIOR FOR A CLASS II AIRBLEED MEL. SEE LP259065, ITEM 2. A/C IS CURRENTLY AOG UNTIL FULL INVESTIGATION AND REPLACEMENT OF PANEL IS COMPLETED. CORRECTIVE ACTION: REF; MFFR#1207354 PANEL 621BT. PANEL FROM TOP DIRECTLY ABOVE ENGINE PYLON WAS INSTALLED I.A.W. AMM 57-41-37-400-009-A
